HRT and menopausal symptoms
April 27, 2021
GP and menopause specialist Dr Jane Davis explains the impact that HRT can have on menopausal symptoms.
You are about to exit the evorel.ie website to visit an independent third party website which is not under the control of Consilient Health. Consilient Health makes no warranties or representations of any kind as to the accuracy, completeness, reliability or usefulness of any information contained in third party sites and shall have no liability for any loss or damage of any kind that may arise from your use of such content or information.
Inclusion of any third party link does not imply an endorsement or recommendation by Consilient Health Ltd.
Please click ok if you wish to continue to the third party website or click cancel if you wish to return to www.evorel.ie.
Information placed on this digital platform is not intended as a substitute for consultation with your healthcare professional. Please consult your doctor or nurse for further information.
Copyright ©2015 Consilient Health Ltd. All rights reserved.
The information on this website is intended for patients who have been prescribed a Consilient Health oral contraceptive medicine that reside in the Republic of Ireland only.
IE-EVC-11rd Date of preparation: July 2021